# SDR IPXA10560154

- Difficulty date: May 16, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part serial: 25475
- Condition: Corroded
- Location: Bs 1340-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AROUND NUMEROUS NUTPLATES STA 1340 AND 1380 RBL 19.  FOUND TO BE OUT OF REPAIRABLE LIMITS IAW SRM 53-0053-1A1. ENTIRE SECTION OF FLOOR TO SIDEWALL SUPPORT WILL BE REPLACED ON CUSTOMER CARD NR 861383.
